Anyone get swollen feet and ankles on Naproxen?

Hi, I've been lurking here for a couple of months. I'm currently on the NHS merry-go-round trying to get some kind of diagnosis. Had a few joint twinges here and there, stiff feet in the morning for a couple of years now, but suddenly developed very painful joints (knees, hip, hands/wrist/elbow) following a bad cold in November. Doctor currently has me on Naproxen with Lansoprazole to protect my tummy, but now my feet and ankles are swollen but not painful. I've never had this before, not even when pregnant so was wondering if anyone else has had this happen when taking these meds?

4 Replies

  • Hi Badgergirl I wonder if your feet and ankles are a by product of our Summer because we really have had one this year and some heat too and that can make your feet swell. Just a thought = do keep them up when your sitting and keep them well oiled xgins

  • Hi badgersgirl, just a little note, a side effect of Naproxen can be water retention and with the hot weather too it's possible it could be either so a visit to the doctor may be best for you.There are many other drugs available for joint pain but you need a definite diagnosis of the cause in order to get the correct treatment, good luck and best wishes

  • Hi, my doctor put me on naproxen to try and relieve swelling due to peripheral neuropathy but it just made me feel very sick and i kept seeing things that weren't really there so ive stopped taking them now. they do have some very strange side affects, hope yours get better soon x

  • Yes, very swollen, especially if you take Naproxen 500 mg. Took me 2 years to find this out.

    Might occur suddenly days after taking one or a couple. Had been years on 250 mg/daily long before, no problem Until certain generic arrived. Gave me real swollen bodyparts and heart disorders. And I am not the only one. It is in the contra indication sheet mentioned. But take it very serious. Afterwards lot medical staff admitted is known effect. Lot complaints filed. Several people believe the have taken fake pill poisoned with whatever.... Takes months to get deflated again.

You may also like...